# SDR CAL950136

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 3120 · Independent Instruments
- Part: Accelerometer
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 0500 - FRA - THE STALL WARNING ACTIVATED MOMENTARILY DURING CLIMB-OUT WITH AUTO SLAT DEPLOYMENT.  MAINTENANCE FOUND THE NR 2 LINEAR ACCELERAOMETER UNIT AT FAULT.  THE ACCELEROMETER UNIT WAS REPLACED AND A BITE TEST WAS SUCCESSFULLY ACCOMPLISHED.  (Z)
